MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS HANDPIECE; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS HANDPIECE; FLUID JET REMOVAL SYSTEM
Model Number HH1000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Just as doctor was about to do the calibration of the aquablation hand piece we realized that the device was showing blank on the screen.This was when the device was still in the patient's urethra.Device was replaced with another one and med watch report was made.No patient safety concern and no general safety concern.

Brand Name
HYDROS HANDPIECE
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
MDR Report Key24177206
Report Number24177206
Device Sequence Number9578569
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public(01)00850055427051
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/13/2026
Report Date (Section F) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHH1000
Device Lot Number25C03802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight76 KG
Date Report Sent to FDA01/13/2026